Discussions By Condition: I cannot get a diagnosis.

I can't get a diagnosis

Posted In: I cannot get a diagnosis. 3 Replies
  • Posted By: FLOVIC69
  • January 30, 2007
  • 09:03 PM

I suffer with high blood pressure and I am taking coversyl and Irbesatan for this. Every week I have episodes where Ifeel sick, I have problems with my balance, I feel a squeezing feeling in my chest and I have freezing toes. This goes on for days and then disappear and I become normal again. I have been to A and E and they have checked my tension, completed an ECG, chest X ray and blood tests and it is always coming back as normal.

Can you help? I feel so sick during those episodes as well as confused, I do not feel confortable standing up as I feel my balance is not right and I get confused when someone or a group of people is talking to me. i also sometimes feel my head is heavy or fuzzy. I sometimes also feel a wave passing inside my head on the left hand side of it. My toes are always freezing during these attacks. I also feel confused in shops and get unbalanced if I try to look for a product on the shelves. I have suffered with this for 2 years and a half and it is really difficult to live with. Last year, they diagnosed Labyrinthitis and I was given pills for a week as it got so bad even sitting down I felt I was going to fall.

Thank you for helping.

Reply Flag this Discussion

3 Replies:

  • Please visit www.drugs.com and click on drug interactions checker. Type in ALL the meds you are taking, including irbesartan and coversyl and any others you are using... Side effects of irbesartan are similar to symptoms you are describing. Please talk to your doctor about this, and if he doesn't listen then find another one who will. All drugs have side effects and these two are pretty potent pharmaceuticals. You should have your liver enzymes checked and also potassium levels. Do you drink alcohol? It is contraindicated with these meds. Do you take any supplements? You may want to be careful with potassium. Please, we all need to be informed consumers when it comes to the drugs we are prescribed. Doctors just don't take the time to check for interactions and side effects. I am sorry, but that is just the case. We should demand more!! you may find symptoms change and improve if you are switched to another type of BP med - there are zillions out there to choose from. I hope this helps and good luck to you.DOM
    acuann 3080 Replies
    • January 31, 2007
    • 00:58 AM
    • 0
    Flag this Response
  • Have you even gone back to your doctor to let him know whats happening? The only way a doctor can know is if you let him know.If one medicine is going to conflict with another IF you use the same pharmacy they have a list of medicines you take. It will Pop up the druggist a warning about the conflict. Your doctor has reps that keep him informed on a daily basis and he knows more than you give him credit for.
    agypsygrl 79 Replies
    • January 31, 2007
    • 05:57 AM
    • 0
    Flag this Response
  • it's funny how you say you feel a wave on one side of your head - i got that too before I eliminated ALL Rxs coz it scared me and i waas desperate to try anything...I still get a wave feeling in my leg sometimes (after it's stimulated by say the other leg just going to rest against it) and i'm hoping as the meds clear out this will disappear - it as already greatly diminished...has been 2 weeks since i stopped all meds - they included lipitor, neurontin, ambien, prozac, aleve, cortaid & BC pills, with an occasional hydrocodone thrown in.
    Anonymous 42789 Replies
    • January 31, 2007
    • 06:49 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.